Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Tiny red spots on toe. Prescribed anti fungal creams, making sure feet are dry. Suggestions?

Hi, I have tiny bump like red spots (skin lightly raised) on the out side of my left toe & getting it again after 3 yrs. Last time I had it was after my hols in XXXX. The doc prescribed anti fungal creams & eventually after 2 months it disappeared and now it s back again. It hasn t spread to any other area of my toe apart from the outside area. I make sure i always dry my feet sfter shower but this has now started again. Please can you suggest what is causing this & how it can be cured? Thanks
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Looking at the unilateral involvement of foot, it may be dermatophytosis.
Dermatophytosis is a superficial fungal infection.
Since it is occurring again and again, you should go for blood sugar status. Also try to avoid wetting your feet.
Visit a dermatologist to know whether it has involved only skin or the nails too. In case nails have been involved, the treatment will be of longer duration.
Dr. Ajit Singh
MD - Skin & VD
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor